# SDR SWIA2022081666293

- Difficulty date: July 2, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23R SPLICE AT FS333.00 CORRODED     (C-CHECK RO 8/14/2022)    REMOVED AND REPLACED STR 23R SPLICE AT FS333.00 REF. DRWG SH670-32420 REV. E AND CRJ 700 SRM 51-42-06-001-001-A01. PRESSURIZATION LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
